# SDR SWAA2024082821854

- Difficulty date: August 2, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 191FR HAS DELAMINATION AT FWD LOWER CORNER<[01] DAMAGE REMOVAL ACCOMPLISHED FOR LAY UP OF REPAIR PLIES IAW SRM 51-70-05-2R-10 REPAIR #10.;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1;[03] APPLIED REPAIR PLIES IAW SRM 51-70-05-2R-10 REPAIR #10.;[04] 02 - INSPECTED PER [REFERENCE] SRM 51-70-05;[05] APPLIED RESIN SEALER IAW SRM 51-70-08-0G-0.;[06] 02 - INSPECTED PER [REFERENCE]SRM 51-70-08;[07] RESTORED FINISH IAW AMM 51-21-99.;[08] 02 - INSPECTED PER [SRM 51-70-05-2R-10-B00315 (REPAIR 10 - REPAIR OF DAMAGE THAT IS MORE THAN 0.50 INCH (12.70 MM) IN DIAMETER TO SOLID LAMINATES - AIRFRAME - PERMANENT)];[09] REPAIRED PANEL IAW SRM 51-70-05-2R-10 REPAIR #10; AND SRM 51-70-08-0G-0; RESTORED FINISH IAW AMM 51-21-99.;[10] INSPECTED WORK PERFORMED
